# SDR EIA990190

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shut Down
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VHHH - THE NR 1 ENGINE SHUT DOWN ON CLIMB-OUT.  ENGINE WAS RESTARTED AND RUN AT PARTIAL POWER UNTIL EGT REACHED 750.  ENGINE WAS SHUT DOWN AT THAT POINT FOR REMAINEDER OF FLIGHT.  (M)
